Balanced Shifts

Dawoud Ahmadi Dastjerdi, M. Shahamat

Abstract


The notion of the balanced generator of the Dyke system (or Dyck system) has been extended to a general subshift called balanced shift and it has been shown that they are essentially mixing. All balanced shifts are half synchronized and full shifts are the only balanced and synchronized subshifts. Also, a formula for the Gurevic entropy of a balanced shift has been given.


Keywords


Synchronized systems; Half synchronized; Dyke systems; Balanced block; Entropy

Full Text:

PDF

References


F. Blanchard and G. Hansel, Systèmes codès, Comp. Sci. 44 (1986), 17 – 49, https://core.ac.uk/download/pdf/82544327.pdf.

D. Fiebig and U. Fiebig, Covers for coded systems, Contemporary Mathematics 135 (1992), 139 – 179, https://books.google.co.in/books?hl=en&lr=&id=MlocCAAAQBAJ&oi=fnd&pg=PA139&dq=D.+Fiebig+and+U.+Fiebig,+Covers+for+coded+systems,+Contemporary+Mathematics,+135,+1992,+139-179.&ots=Yr-yyyHNIn&sig=Sab4O2uISjYkrlrbty3OXtf38EA#v=onepage&q&f=false.

U. Jung, On the existence of open and bi-continuous codes, Trans. Amer. Math. Soc. 363 (2011), 1399 – 1417, https://www.ams.org/journals/tran/2011-363-03/S0002-9947-2010-05035-4/S0002-9947-2010-05035-4.pdf.

K. Johnson, Beta-Shift Dynamical Systems and Their Associated Languages, PhD Thesis, The University of North Carolina at Chapel Hill (1999), http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.14.5020.

D. Lind and B. Marcus, An Introduction to Symbolic Dynamics and Coding, Cambridge University Press (1995), DOI: 10.1017/CBO9780511626302.

T. Meyerovitch, Tail Invariant Measures of the Dyke-Shift and Non-Sofic Systems, MSc Thesis, Tel-Aviv University (2004), http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.137.4750&rep=rep1&type=pdf.

K. Thomsen, On the ergodic theory of synchronized systems, Ergod. Th. Dynam. Sys. 356 (2006), 1235 – 1256, https://pure.au.dk/portal/en/publications/on-the-ergodic-theory-of-synchronized-systems(466ae080-231f-11dc-bee9-02004c4f4f50).html.

K. Thomsen, On the structure of a sofic shift space, American Mathematical Society 356(9) , 3557 – 3619, https://www.jstor.org/stable/3844990.




DOI: http://dx.doi.org/10.26713%2Fcma.v11i3.883

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905